# SDR SWIA972553

- Difficulty date: May 7, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 14,505 hours, 13,118 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 3 DEGREES ON RETRACTION.  RETURNED TO AIRPORT.  CYCLED POWER.  C/W AD98-20-01, PARA B.  FOUND FLAPS TO OPERATE NORMAL.
